ISSN: 1314-3344

Volume 4, No 5 (2014)

Research Article

Pages: 437 - 444

Laplace Transformation of the Distribution of the Time of System Sojourns within a Band

T.I.Nasirova, U.Y.Kerimova and B.G.Shamilova

Abstract PDF

Research Article

Pages: 459 - 463

Global Integrability for Minimizers of Obstacle Problems of Anisotropic Functionals

GAO Hongya, CUI Yi and LIANG Shuang

Abstract PDF

Research Article

Pages: 465 - 475

Cardinal properties of Hattori spaces on the real lines and their superextensions

Farkhod G. Mukhamadiev and Nodirbek K. Mamadaliev

Abstract PDF

Research Article

Pages: 477 - 487

Strongly concave set-valued maps

Odalis Mej´ıa, Nelson Merentes and Kazimierz Nikodem

Abstract PDF

Research Article

Pages: 489 - 493

3-Lie algebra A with I(A) = 3, 4 I

BAI Ruipu, ZHANG Yinghua, and GAO Yansha

Abstract PDF

Research Article

Pages: 495 - 499

3-Lie algebra A with I(A) = 3, 4 II

BAI Ruipu, GAO Yansha and ZHANG Yinghua

Abstract PDF

Research Article

Pages: 501 - 507

Some Sharp Inequalities for the Ratio of Gamma Functions

Kwara Nantomah and Edward Prempeh

Abstract PDF

Research Article

Pages: 509 - 513

Some Inequalities for the p-Digamma Function

Kwara Nantomah and Edward Prempeh

Abstract PDF

Research Article

Pages: 515 - 519

Some Inequalities for the q-Digamma Function

Edward Prempeh and Kwara Nantomah

Abstract PDF

Research Article

Pages: 521 - 525

Some Inequalities for the k-Digamma Function

Edward Prempeh and Kwara Nantomah

Abstract PDF

Research Article

Pages: 527 - 531

Some Inequalities for the (p, q)-Digamma Function

Edward Prempeh and Kwara Nantomah

Abstract PDF

Research Article

Pages: 533 - 537

Some Inequalities for the (q, k)-Digamma Function

Edward Prempeh and Kwara Nantomah

Abstract PDF

Research Article

Pages: 539 - 544

Generalizations of Some Sharp Inequalities for the Ratio of Gamma Functions

Edward Prempeh and Kwara Nantomah

Abstract PDF